# SDR AU980537

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Part number: 655670
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT EMERGENCY EXIT HATCH WINDOW OUTER PANEL DELAMINATED AND CRACKED FROM THE LOWER FORWARD CORNER VERTICALLY UP THE REAR EDGE TO THE TOP REAR CORNER.
